# SDR HEEA967234

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5029H
- Make and model: Bolkms BO105S
- Aircraft serial: S670
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle Diaphragm
- Part number: 6878498
- Condition: Cracked
- Location: 2nd Stage
- Part time: 2,553 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE REMOVED DUE TO CYCLED OUT #1 AND #2 WHEELS.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  CRACKED BEYOND OVERHAUL LIMITS ON 2ND STAGE NOZZLE DIAPHRAGM. REPLACE DISCREPANT PART.
